If the medication Hydrocodone causes stomach pain is there any thing you can take to lessen the pain or do I have to let it wear its self out and If I do how long does the pain last om an average
16 Nov 2011
Make sure you eat before you take the med. Even if it is only toast and a small glass of milk. But if this dosen't work your doctor should be able to write another skript of something without asprin. That is the thought when it comes to this type of drug and stomach pain. good luck!
16 Nov 2011
I too had a lot of stomach issues when being on the meds over a period of time. You really should be speaking with the Dr. that prescribed the pain meds. There are a lot of different medications that you can take both by prescriptions, and over the counter drugs. I couldn't begin to tell you what to take, as the Dr. should be your first line of attck on the problem. The meds can do a whole lot of things to the lining of your stomach. So do consult with your Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
I feel bloated, my stomach seems hard, and I have pain in my stomach. Could this be from the lisinopril? At first, I thought it was something I ate, ...
1 answer • 7 Sep 2010
Any suggestions for better pain relief? This fracture wasn't caused from trauma,so will have a ct done.
4 answers • 12 Dec 2011
I am on DEPAKOTE to control my mania/depression. I assume that I am bipolar though my psychiatrist hasn't used the word. For the last two months ...
1 answer • 25 Jan 2012
Hi my daughter has stomach pain after taking naproxen for painfull knees, she also takes omeprozole?
... for a stomach condition (stomach pains after eating) still waiting for hospital appointment for her stomach problems
1 answer • 13 Mar 2013
Ihave a split molor near the sinuses the oral sugeon is being consulted today I am experiencing severe pain and was proscribed APC with codein which ...
1 answer • 17 Jan 2014